# SDR 2011FA0000288

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: General aviation
- Aircraft: N165SL
- Make and model: Piagio P180
- Aircraft serial: 1135
- Aircraft time: 4,109 hours, 3,116 cycles
- Engine: Pwa PT6A66
- System (JASC): 2612 · Fire Detection
- Part: Annunciator
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

LEFT FIRE ANNUNCIATOR ILLUMINATED IN FLIGHT, SHUTDOWN LT ENG AND BLEW FIRE BOTTLE, FIRE LIGHT NEVER WENT OUT AFTER LANDING, NO EVIDENCE OF FIRE.
